# SDR IPXA2024013079351

- Difficulty date: January 4, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 36,360 hours, 21,665 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51932
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* FAULT- #2 PYLON INBD FWD HINGE PANEL 443GL , INNER FRAME STRUCTURE HAS EXFOLITATION CORROSION. DOT 8-004. JOB ACCOMPLISHED PER UPS EO: EO-89238-REQ1 AND VT MAE EA-757-5450-27-A3490 REV -. WITHOUT ANY DEVIATIONS. REVIEWED
